Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 1.

Article

Franchi, Bruno and Heida, Martin and Lorenzani, Silvia (2020) A Mathematical model for Alzheimer's disease: An approach via stochastic homogenization of the Smoluchowski equation. Communications in Mathematical Sciences, 18 (4). pp. 1105-1134.

This list was generated on Wed May 29 20:45:50 2024 CEST.